# SDR SWAA2023072073665

- Difficulty date: June 28, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER IS CRACKED AT KEEL BEAM STA 663 LBL 5'<[01] REPAIRED DAMAGED AREA AT LT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.L.7) MATERIAL USED RESIN EY3804 PO#2011230 FIBER GLASS PO#1690463 AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4.O.1) TOOL USED B/C167796;VACUUM ID 173238 CAL:24-FEB-23 DUE:24-FED-24;[02] RII...VERIFIED CORRECTIVE ACTION.
